Serious Face Rash

by Emily

good day, i have been having serious face rash and so cannot use just any cream for my face. the only thing that works for me is vecuten but its a steroid and when i stop using it the rash come back. what can i do

Our reply

Hi Emily, thanks for your message. Yes, steroid creams can temporarily reduce a the symptoms of the face rash, but as you said, they won't help to address the underlying cause of the facial rash. If you can find out exactly why your face is breaking out, this will help you to find safer and more natural solutions.

Steroids can have long term side effects such skin damage and skin thinning or white spots, so they are not a good long term solution.

I encourage you to try and discover what is the cause of your face rash. Our skin often signals to us areas of imbalance or stress in the rest of our body. This page Why Sensitive Skin? can help you get started in looking at what might be causing your facial rash.

Another useful resource is our free eBook Clear Any Skin Problem Naturally which provides a free, five step process for clearing up your skin. I hope this is helpful for you.

Comments for Serious Face Rash

Click here to add your own comments

Jul 13, 2011
please help
by: Anonymous

well i too have a sensitive skin..and from a very young age i have rashes on my face..i hv an oily skin and these rashes doesnt u pls help..

Click here to add your own comments

Return to How Can I Help?.